MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 420916
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported as that the knee was a bit overly, externally, rotated.Surgeon ended up using the traditional sizer for 3 deg rotation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : no deviations or non-conformances were noted.

Brand Name
TRUMATCH CT CUT GUIDE KIT R
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11888730
Report Number1818910-2021-11288
Device Sequence Number19682953
Product Code NJL
UDI-Device Identifier10603295384861
UDI-Public10603295384861
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420916
Device Catalogue Number420916
Device Lot Number27041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1